Instytut Matematyki - lista publikacji

1401-1600 z 2621.

2005

1220.
1219.
Sławomir Rams, Q.M.Nguyen
On the Geometry of the Coble-Dolgachev sextic, MATEMATICHE (CATANIA) (2005) 58 No 1
1218.
1216.
Projective surfaces with many skew lines, PROC. AMER. MATH. SOC. 133, No.1, 11--13 (2005)
1215.
Fixed point results based on the Ważewski method, (2005), "Handbook of Topological Fixed Point Theory", Springer Verlag (połaczony z Kluwer Academic Publishing)
1214.
Logarithmic concavity, unitarity and selfadjointness, BANACH CENTER PUBL. 67 (2005), 335-348
1212.
Subnormality and cyclicity, BANACH CENTER PUBL. 67 (2005), 349-356
1210.
Favard's theorem modulo an ideal, OPER. THEORY ADV. APPL. 157 (2005), 301-310
1208.
A bound for Seshadri constant on $ Bbb Psp 2$, REND. SEM. MAT. UNIV. POLITEC. TORINO 63 (2005), no. 1, 111--113
1207.
1206.
1205.
1204.
A note on arithmetic progressions on quartic elliptic curves, J. INTEGER SEQ. 8 (2005), np. 3, Article 05.3.1
1203.
Geometry of the Jelonek set, J. PURE APPL. ALGEBRA 198 (2005), 317--327
1201.
Robert Wolak, M.Saralegi
BIC of a conical fibration, MATH. NOTES 77 (2005), 213-231
1200.
Robert Wolak, J.I.RoyoPrieto,M.Saralegi-Aranguren
1195.
Włodzimierz Zwonek, N.Nikolov
On the product property for the Lempert function, COMPLEX VAR. THEORY APPL. 50 (2005), no. 12, 939--952
1193.
Józef Siciak, LeMauHai,NguyenVanKhue
A note on Alexander's theorem, UNIV. IAGEL. ACTA MATH. 43 (2005), 7-10

2004

1192.
Seshadri fibrations on algebraic surfaces, ANNALES ACADEMIAE PEDAGOGICAE CRACOVIENSIS vol. 23 (2004), 225-229
1189.
On approximation of analytic sets, MANUSCRIPTA MATH. 114 (2004) no. 1, 45-60
1186.
1179.
1174.
Locally Nilpotent Monomial Derivations, BULL. POLISH ACAD. SCI. MATH. VOL. 52, no. 2, (2004) ,119--120
1168.
1161.
Higher order jet prolongations type gauge natural bundles over vector bundles, ANN. ACAD. PEDAGOG. CRAC. STUD. MATH. 4 (2004), 111-122
1160.
The natural linear operators $wedge^pT^* o TT^{r*}$, ANN. SOC. MATH. POLON. COMMENTATIONES MATH. XLIV(1)(2004), 127-136.
1154.
Włodzimierz Mikulski, M.Doupovec.W.Mikulski
Horizontal extension of connections into (2)-connections, DEMONSTRATIO MATH. XXXVII (4)(2004), 963-975.
1153.
Some natural operators in linear vector fields, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LVIII (2004), 87-95.
1152.
1151.
1149.
1148.
Locally Homogeneous Affine Connections on Compact Surfaces, PROC. AMER. MATH. SOC. VOL. 132 no. 9 (2004) 2713-2721
1144.
1143.
Zasady głosowania w Radzie UE: analiza matematyczna, MIĘDZYNARODOWY PRZEGLĄD POLITYCZNY vol. 7 (2004), 18-39
1140.
Jan Stochel, Z.Sebestyén
Reflection symmetry and symmetrizability of Hilbert space operators, PROC. AMER. MATH. SOC. 133 (2005), 1727-1731
1138.
Notes on q-deformed operators, STUDIA MATH. 165 (2004), 295-301
1137.
1136.
Franciszek Hugon Szafraniec, FranciscoMarcellán
Integral representations on equipotential and harmonic sets, BULL. BELG. MATH. SOC. SIMON STEVIN 11 (2004), 457-468
1134.
Seshadri constants in half-periods of an abelian surface, J. PURE APPL. ALGEBRA 194 (2004), no. 1-2, 183--191
1132.
Robert Wolak, BoyomM.N.WolakR.
Local structure of Koszul-Vinberg and of Lie algebroids, BULL. SCI. MATH. 128 (2004) 467-479
1131.
Inner k-th Caratheodory-Reiffen completeness of Reinhardt domains, ATTI ACCAD. NAZ. LINCEI CL. SCI. FIS. MAT. NATUR. REND. LINCEI (9) MAT. APPL. vol. 15 (2004), 87-92

2003

1128.
Zbiory Julii, V OGÓLNOPOLSKIE WARSZTATY DLA MŁODYCH MATEMATYKÓW, TEORIA APROKSYMACJI, MATERIAŁY KONFERENCYJNE, KOŁO MATEMATYKÓW STUDENTÓW UJ, KRAKÓW (2003), 73-78
1122.
Interior regularity of the degenerate Monge-Ampère equation, BULL. AUSTRAL. MATH. SOC. 68 (2003), no. 1, 81--92
1121.
1119.
On negative escape time in semidynamical systems, UNIV. IAGEL. ACTA MATH. 41 (2003), 181-188
1118.
Cyclic coverings of Fano threefolds, ANN. POLON. MATH. 80 (2003), 117--124
1115.
1112.
Hyperexpansive composition operators, MATH. PROC. CAMB. PHILOS. SOC. 135 (2003), 513--526
1107.
Marek Karaś, B.Szybiński,A.P.Zielinski
Folded-plate structures with openings – analysis and optimization,, COMP. ASS. MECH. ENGNG SC., 8 (2003), 479-493
1103.
Continuous and inverse shadowing for flows, UNIV. IAGEL. ACTA MATH vol. 41 (2003), 255-266
1102.
Wojciech Kucharz, J.Bochnak
Approximation of holomorphic maps by algebraic morphisms, ANN. POLON. MATH. 80 (2003), 85–92
1101.
1099.
Real divisors algebraically equivalent to zero, MATH. RES. LETT. 10 (2003), no. 5-6, 807–818
1097.
1096.
Grzegorz Lewicki, G.Trombetta
Almost contractive retractions in Orlicz spaces, BULL. AUSTRAL. MATH. SOC. 68 (2003), 353--369
1095.
Grzegorz Lewicki, B.L.Chalmers
Symmetric spaces with maximal projection constants, J. FUNCT. ANAL. 200 (2003), no. 1, 1--22
1094.
Grzegorz Lewicki, G.Marino
Approximation by superpositions of a sigmoidal function, Z. ANAL. ANWENDUNGEN 22 (2003), no. 2, 463--470
1085.
Non-existence of some canonical constructions on connections, COMMENT. MATH. UNIV. CAROLIN. 44,4(2003), 691-695
1082.
1081.
The natural linear operators $T^* TT^{(r)}$, COLLOQ. MATH. 95(1)(2003), 37-47
1079.
On some natural operators in vector fields, DEMONSTRATIO MATH. XXXVI (1) (2003), 221-230
1078.
On the contact $(k,r)$-coelements, DEMONSTRATIO MATH. 36(2)(2003), 433-449
1075.
1073.
1072.
Stanisl aw L ojasiewicz (1926--2002), WIADOM. MAT. 39 (2003), 183--190
1071.
Wiesław Pawłucki, E.Bierstone,P.D.Milman
1070.
Some version of Gowers' dichotomy for Banach spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 41 (2003), 235-243
1067.
On Detecting of Chaotic Dynamics via Isolating Chains, TOPOL. METHODS NONLINEAR ANAL. 22 (1) (2003), 115--138
1066.
1065.
1064.
Teoria aproksymacji z perspektywy wieku, SPRAWOZDANIA Z CZYNNOŚCI I POSIEDZEŃ POLSKIEJ AKADEMII UMIEJĘTNOŚCI, TOM 67, (2003), 43-47, Kraków 2005
1063.
1061.
Volume of polynomial lemniscates in C^n, NUMER. ALGORITHMS 33 (2003), 415--420
1060.
Krótka historia konstruktywnej teorii funkcji, ZESZ. NAUK. UNIW. OPOL. MAT. 31 (2003), 143--149
1059.
On quartics with three-divisible sets of cusps, MANUSCRIPTA MATH. 111 (2003), 29--41
1058.
Bernstein quasianalytic functions on algebraic sets, UNIV. IAGEL. ACTA MATH. 41 (2003), 215--223
1057.
1053.
Smooth points of a semialgebraic sets, ANN. POLON. MATH. 82.2 (2003), 149--153
1052.
On asymptotic solutions of analytic equations, ANN. POLON. MATH. 82.1 (2003), 71--76
1051.
Jan Stochel, Z.Sebestyén
On products of unbounded operators, ACTA MATH. HUNGAR. 100 (2003), no. 1-2, 105--129.
1050.
1049.
The dual of a formula of Viskov, BULL. KOREAN MATH. SOC. 40 (2003), 699-701
1046.
A note on k-very ampleness of a bundle on a blown up plane, BEITRAGE ALGEBRA GEOM. 44 (2003), no. 2, 525--530
1044.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stueckrad
Properties of Entire Functions Over Polynomial Rings via Groebner Bases, APPL. ALGEBRA ENGRG. COMM. COMPUT. 14 (2003), 1--10
1043.
On the Noether exponent, ANN. POLON. MATH. 81 (2003), no. 2, 123--129
1042.
1040.
Robert Wolak, R.Kadobianski, J.Kubarski, V.Kushnirevitch

2002

1034.
On the Poincaré-Bendixson theorem, LECTURE NOTES IN NONLINEAR ANAL. 3 (2002), 49-70
1033.
Epsilon, (2002), Wydawnictwo Szkolne Omega
1032.
Nullstellensatz and cycles of zeroes of holomorphic mappings, ANN. POLON. MATH. 78 (2002), no. 2, 181--191
1030.
Some global solutions of the complex Monge-Ampere equation, BULLETIN OF THE POLISH ACADEMY OF SCIENCES: MATHEMATICS vol. 50 no. 3 (2002), 287-296
1028.
Analytic discs method in complex analysis, DISSERTATIONES MATH. (ROZPRAWY MAT.) 402 (2002), 56 pp.
1027.
Jacek Gancarzewicz, N.Rahmani,M.Salgado
Connections of higher order and product preserving functors, CZECHOSLOVAK MATH. J. 52 (127) (2002), no. 4, 889--896
1026.
Complete hyperexpansivity, subnormality and inverted boundedness conditions, INTEGRAL EQUATIONS OPERATOR THEORY 44 (2002), no. 3, 316--336
1023.
Wstęp do teorii funkcji holomorficznych wielu zmiennych zespolonych vol. 266 pp (2002), Wydawnictwo Uniwersytetu Jagiellońskiego